# SDR USAASA04003

- Difficulty date: January 13, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 4500001B
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: F, A

## Discrepancy

ALB - FLT 1471 - EN ROUTE PHL-MHT, CREW RECEIVED THE AFT CARGO FIRE WARNING.  CREW ALSO NOTED AN OIL ODOR IN THE CABIN/COCKPIT.  CREW DISCHARGED THE CARGO FIRE BOTTLES AND FLIGHT DIVERTED TO ALB.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THIS INCIDENT IS BELIEVED TO BE RELATED TO THE OIL LEAK FROM THE APU.  MAINTENANCE REPLACED THE APU, THE CARGO COMPARTMENT FIRE BOTTLE, AND FIRE BOTTLE SQUIBS.  ALSO, PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM.  OK FOR SERVICE.  (M)
